Intraarticular hemorrhage due to bevacizumab in a patient with metastatic colorectal cancer: A case report

1Citations
Citations of this article
5Readers
Mendeley users who have this article in their library.

This artice is free to access.

Abstract

Introduction. Bevacizumab is a monoclonal antibody against vascular endothelial growth factor. It is widely used in the treatment of metastatic colorectal cancer. It has some specific side effects including severe bleeding, wound healing problems, gastrointestinal perforation, proteinuria and hypertension. Case presentation. We present the case of a 65-year old Asian man with synovial metastasis of the knee who experienced intraarticular hemorrhage after bevacizumab treatment. He presented with monoarthritis of the left knee. Conclusion: Bevacizumab-related hemorrhage can cause serious morbidity and unusual sites of hemorrhage may be seen. © 2012 Uysal et al.; licensee BioMed Central Ltd.

Cite

CITATION STYLE

APA

Uysal, M., Goksu, S. S., Coskun, H. S., Savas, B., Ozdogan, M., & Bozcuk, H. (2012). Intraarticular hemorrhage due to bevacizumab in a patient with metastatic colorectal cancer: A case report. Journal of Medical Case Reports, 6. https://doi.org/10.1186/1752-1947-6-188

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free